A neonatal prolonged QT syndrome due to maternal use of oral tricyclic antidepressants

Naoya Fukushima, Kenji Nanao, Hiroyuki Fukushima, Akira Namera, Masaru Miura

研究成果: Article査読

4 被引用数 (Scopus)

抄録

It is known that tricyclic antidepressants induce long QT intervals associated with forms of life-threatening arrhythmia such as torsades de pointes (TdP), and these adverse effects may also occur in neonates whose mothers take tricyclic antidepressants. We report a neonatal case of prolonged QT interval and TdP caused by clomipramine that was transferred transplacentally from the mother. Administration of magnesium sulfate was effective to abolish TdP. Conclusion: When mothers take tricyclic antidepressants during pregnancy, their newborns should be watched carefully for drug-induced long QT syndrome and TdP.(Table presented.)

本文言語English
ページ(範囲)1-4
ページ数4
ジャーナルEuropean Journal of Pediatrics
DOI
出版ステータスAccepted/In press - 2016 4月 12

ASJC Scopus subject areas

  • 小児科学、周産期医学および子どもの健康

フィンガープリント

「A neonatal prolonged QT syndrome due to maternal use of oral tricyclic antidepressants」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル